# SDR GLBA20060961

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 21,322 hours, 28,224 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 1143800653
- Part serial: 414MU
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, FLIGHT 5063, UPON TAKEOFF PILOTS REPORTED THAT THE LT TORQUE INDICATOR STUCK AND WOULD NOT WORK CORRECTLY.  AIRCRAFT RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE LT TORQUE GAUGE IAW MM 33-10. OPERATIONAL CHECK OF THE SYSTEM GOOD.
